PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Some algebraic equivalent forms of $\mathbb {R}\subseteq L$

Volume 246 / 2019

Silvia Steila Fundamenta Mathematicae 246 (2019), 161-180 MSC: Primary 03E15; Secondary 03E50. DOI: 10.4064/fm643-10-2018 Published online: 29 May 2019

Abstract

We study $\Sigma ^1_2$ definable counterparts for some algebraic equivalent forms of the Continuum Hypothesis. All turn out to be equivalent to “all reals are constructible”.

Authors

  • Silvia SteilaInstitut für Informatik
    Universität Bern
    Neubrückstrasse 10
    CH-3012 Bern, Switzerland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image